Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 4, NWS Hastings, NE

August 4, 2015Phillips County, Kansas

NWS Hastings, NE issued this flash flood warning at Aug 4, 2015, 5:15 PM CDT for Phillips County, Kansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2015, 5:15 PM CDT (22:15 UTC)
Expired
Aug 4, 2015, 8:15 PM CDT
In force
3 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Phillips County, KS

The radar

The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 5:20 PM CDTFLASH FLOOD3 S Kirwin, KSFLASH FLOODING CONTINUES WITH SEVERAL ROADS STILL UNDER WATER SOUTH OF KIRWIN RESERVOIR. 5 INCHES OF RAIN WAS MEASURED EARLIER AT 4 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WGUS53 KGID 042215
FFWGID
KSC147-050115-
/O.NEW.KGID.FF.W.0004.150804T2215Z-150805T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
515 PM CDT TUE AUG 4 2015

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN PHILLIPS COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 815 PM CDT

* AT 511 PM CDT...TRAINED WEATHER SPOTTERS REPORTED CONTINUED FLASH 
  FLOODING NEAR AND JUST SOUTH OF KIRWIN RESERVOIR. A TRAINED 
  OBSERVER REPORTED 5 INCHES OF RAIN HAD FALLEN 3 MILES SOUTH OF 
  KIRWIN...WHICH IS CONSISTENT WITH RADAR ESTIMATES. 

NUMEROUS COUNTY ROADS SOUTH OF KIRWIN RESERVOIR HAVE WATER FLOWING 
ACROSS THEM AND ARE UNSAFE. TURN AROUND DONT DROWN.
 
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...BOW CREEK...WEST
CEDAR CREEK...MEDICINE CREEK...NORTH FORK SOLOMON RIVER...DEER CREEK
AND KIRWIN RESERVOIR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3968 9923 3970 9907 3957 9907 3957 9925

$$

WESELY
1 follow-up statement
469 
WGUS73 KGID 050115
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
815 PM CDT TUE AUG 4 2015

KSC147-050124-
/O.EXP.KGID.FF.W.0004.000000T0000Z-150805T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILLIPS KS-
815 PM CDT TUE AUG 4 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN PHILLIPS COUNTY WILL
EXPIRE AT 815 PM CDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3968 9923 3970 9907 3957 9907 3957 9925

$$

WESELY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:37 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Aug 4, 2:37 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
237 PM CDT TUE AUG 4 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 237 PM CDT TUE AUG 4 2015

...A FEW SEVERE TSTMS POSSIBLE THRU LATE THIS EVE WITH VERY HEAVY
RAINFALL AND THE POSSIBILITY OF LOCALIZED FLASH FLOODING...

ALOFT: THE UPR-LVL FLOW WAS CHARACTERIZED BY TROFS OVER THE ERN
USA AND WRN USA...WITH A RIDGE MOVING OUT OF THE ROCKIES AND OVER
THE PLAINS. THE FLOW WILL BE PROGRESSIVE THRU TOMORROW WITH
GENERAL DEAMPLIFICATION. WV IMAGERY SHOWED A LOW OVER WY/CO WITH
A TROF EXTENDING SE INTO KS. THIS FEATURE WILL MOVE INTO THE FCST
AREA TONIGHT AND E OF THE REGION TOMORROW. A SHORTWAVE RIDGE WILL
FOLLOW TOMORROW AFTERNOON.

SURFACE: THE POLAR FRONT WAS QUASI-STATIONARY ACROSS THE OH AND
MID MS RIVER VALLEYS...ACROSS NRN KS AND THEN NW BANKED UP AGAINST
THE ROCKIES. THIS FRONT WILL PROBABLY SINK S INTO NRN OK...
PROBABLY SHOVED S BY TSTM OUTFLOWS.

SVR TSTM WATCH 470 IS IN EFFECT FOR THE SW FRINGE OF THE FCST
AREA UNTIL 9 PM.

WITH THE UPR TROF MOVING THRU...TSTMS WILL BE POSSIBLE THRU THE
NIGHT...POSSIBLY LINGERING INTO PART OF TOMORROW MORNING.

AM VERY CONCERNED ABOUT EXCESSIVE RAINFALL AND FLASH FLOOD
POTENTIAL.

RAINFALL: CONTEMPLATED A FLASH FLOOD WATCH ALONG AND S OF HWY 6...
INCLUDING N-CNTRL KS. SINGLE CELL STORM MOVEMENTS HAVE BEEN VERY
SLOW TODAY...AND ARE ONLY FCST TO BE 5-15 KTS FROM N-S ACROSS THE
FCST AREA TONIGHT.

THE MAIN CONCERN IS THE OUTFLOW BOUNDARY/FRONT THAT LIES ACROSS
NRN KS. WE ARE ALREADY SEEING PERSISTENT TSTM DEVELOPMENT AND ONCE
THE MODEST LOW-LVL JET FORMS...IT WILL FURTHER MAINTAIN/ENHANCE
LIFT ALONG THIS BOUNDARY.

WE WILL CONT TO MONITOR TRENDS AND MAY STILL ISSUE A FLASH FLOOD
WATCH BEFORE THIS AFTERNOON IS OVER. WE HAVE ALREADY ISSUED A
WARNING FOR SE PHILLIPS COUNTY.

WHILE THE FCST AREA HAS NOT SEEN MUCH RAIN OVER THE LAST WEEK...
IF PERSISTENT/REPEATED TSTM ACTIVITY OCCURS...LOCALIZED FLASH
FLOODING WILL BE POSSIBLE.

TOMORROW: ANY LEFTOVER RAIN SHOULD BE E OF THE FCST AREA BY MIDDAY
AT THE LATEST.

MULTI-MODEL CROSS SECTIONS SUGGEST WIDESPREAD LOW STRATUS COULD
LINGER THRU MUCH OF THE DAY...PUTTING A CAP ON TEMPS. WE HAVE
INDICATED SOME IMPROVEMENT W AND S OF THE TRI-CITIES IN THE
AFTERNOON. TEMPS COULD BE HELD IN THE 70S N AND E OF THE TRI-
CITIES.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 237 PM CDT TUE AUG 4 2015

THE OVERALL PATTERN FOR THE MID TERM PERIOD FOCUSES ON A WEAK
UPPER LEVEL RIDGE STRETCHING FROM THE DESERT SOUTHWEST INTO THE
LOWER MISSISSIPPI RIVER VALLEY...WHILE AN UPPER LEVEL LOW TRUDGES
ALONG THE PACIFIC NORTHWEST. AS THIS LOW SHIFTS EASTWARD...THE
PLAINS REMAIN SITUATED IN NEARLY ZONAL FLOW ABOVE THE RIDGE AND
THUS REAP THE BENEFITS OF SEVERAL PASSING DISTURBANCES. THIS WILL
RESULT IN NUMEROUS CHANCES FOR OFF AND ON PRECIPITATION ACROSS THE
FORECAST AREA.

REGARDING TEMPERATURES...AS THE RIDGE REMAINS FAIRLY LOW
AMPLIFIED...THE PLAINS REMAIN ON THE COOLER SIDE OF 850 MB
TEMPERATURES. THIS SHOULD KEEP TEMPERATURES FAIRLY MILD FOR THIS
TIME OF YEAR IN THE 80S TO EVEN LOW 90S IN PORTIONS OF NORTH
CENTRAL KANSAS. HOWEVER...WARM TEMPERATURES ARE NOT THAT FAR AWAY
AND MAY EVEN NOSE THEIR WAY IN A DAY OR TWO AS WARM AIR ADVECTION
RIDES NORTH ALONG THE FRONT RANGE.

BY THE END OF THE LONG TERM PERIOD...MODELS ARE HINTING AT A
POSSIBLE PATTERN CHANGE AS THE UPPER LEVEL LOW SHIFTS EASTWARD.
RIDGING LOOKS TO BECOME MORE AMPLIFIED ESPECIALLY ACROSS THE FRONT
RANGE WHICH WILL BRING BACK OUR HOT SUMMER TEMPERATURES AND LIKELY
DECREASE CHANCES FOR PRECIPITATION. HOWEVER...THAT IS SEVERAL DAYS
AWAY AND MODELS HAVE BEEN KNOWN TO CHANGE DRAMATICALLY.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z WED AFTERNOON)
ISSUED AT 1234 PM CDT TUE AUG 4 2015

THIS AFTERNOON: VFR MULTI-LAYERED CLOUD COVER. THE PROBABILITY OF
IFR TSTMS AFFECTING THE TERMINALS INCREASES AFTER 21Z. E WINDS
GENERALLY 10-15 KTS. CONFIDENCE: MEDIUM

TONIGHT: DIFFICULT TO PINPOINT TSTMS...BUT THE GREATEST
PROBABILITY APPEARS TO BE UNTIL 05Z. HOWEVER...CAN'T RULE OUT
ADDITIONAL TSTMS AFTER 05Z. MVFR OR POSSIBLY IFR STRATUS MAY THEN
DEVELOP...AS INDICATED BY GFS MOS AND GFS LAMP GUIDANCE. SE WINDS
UNDER 10 KTS EXCEPT IN/NEAR TSTMS. CONFIDENCE: LOW

WED THRU 18Z: THE DAY PROBABLY BEGINS WITH IFR OR MVFR STRATUS...
AND POSSIBLY SOME LIGHT FOG IN THE WAKE OF DEPARTING TSTMS.
GRADUAL IMPROVEMENT TO MVFR SHOULD OCCUR BY 15Z. ESE WINDS UNDER
10 KTS. CONFIDENCE: LOW

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HALBLAUB
LONG TERM...SALTZMAN
AVIATION...HALBLAUB
Hazardous weather outlook, Aug 4, 1:14 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
114 PM CDT TUE AUG 4 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051815-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
114 PM CDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE LIKELY OVER PORTIONS OF THE OUTLOOK
AREA THROUGH TONIGHT. SOME THUNDERSTORMS COULD BE SEVERE BEFORE
MIDNIGHT...MAINLY WEST OF A LINE FROM BROKEN BOW TO KEARNEY TO
HEBRON NEBRASKA. HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING
WIND GUSTS NEAR 60 MPH WILL BE THE PRIMARY THREATS. IN ADDITION...
SOME THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL...POSSIBLY
EXCEEDING 3 INCHES IN A FEW SPOTS...AND THIS COULD LEAD TO FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PERIODIC THUNDERSTORM CHANCES REMAIN IN THE FORECAST WEDNESDAY
THROUGH MONDAY. AT THIS TIME TOO MUCH UNCERTAINTY EXISTS IN THE
FORECAST TO PIN DOWN SPECIFICS IN REGARD TO ANY SEVERE WEATHER
CHANCES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB

In the hours before

Special weather statement, Aug 4, 4:21 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
421 PM CDT TUE AUG 4 2015

NEZ061-074-084-042200-
FRANKLIN NE-KEARNEY NE-BUFFALO NE-
421 PM CDT TUE AUG 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR KEARNEY...SOUTHEASTERN BUFFALO
AND NORTHERN FRANKLIN COUNTIES UNTIL 500 PM CDT...

AT 421 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ODESSA TO NEAR
HUNTLEY...AND MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  KEARNEY AND WILCOX AROUND 435 PM CDT.
  HILDRETH AROUND 445 PM CDT.
  UPLAND AROUND 455 PM CDT.
  CAMPBELL AND HEARTWELL AROUND 500 PM CDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 268 AND 287.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4071 9872 4023 9873 4023 9918 4066 9918
      4066 9919 4071 9919
TIME...MOT...LOC 2121Z 270DEG 35KT 4068 9928 4026 9933

HALBLAUB
Local storm report, Aug 4, 4:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
425 PM CDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TSTM WND DMG     8 S ELWOOD              40.47N 99.86W
08/04/2015                   GOSPER             NE   CO-OP OBSERVER

            4-INCH TREE LIMBS DOWN DUE TO THUNDERSTORM WIND GUSTS.
            0.87 INCHES OF RAIN AS OF 420 PM CDT...MODERATE RAIN
            CONTINUING AT THIS TIME.

&&

BRYANT
Special weather statement, Aug 4, 4:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
444 PM CDT TUE AUG 4 2015

KSZ005-NEZ082-083-042215-
PHILLIPS KS-HARLAN NE-FURNAS NE-
444 PM CDT TUE AUG 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PHILLIPS...SOUTHEASTERN
FURNAS AND SOUTHERN HARLAN COUNTIES UNTIL 515 PM CDT...

AT 444 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF STAMFORD...OR 16 MILES NORTHEAST OF NORTON...
MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALMA...BEAVER CITY...ORLEANS...STAMFORD...REPUBLICAN CITY...PRAIRIE
VIEW...LONG ISLAND...HOLLINGER...WOODRUFF AND HARLAN COUNTY DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA.

LAT...LON 4017 9991 4020 9918 3999 9918 3977 9916
      3980 9962 4000 9963 4000 9991
TIME...MOT...LOC 2144Z 268DEG 40KT 4003 9970

SALTZMAN
Local storm report, Aug 4, 4:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
455 PM CDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND DMG     RED CLOUD               40.09N 98.52W
08/04/2015                   WEBSTER            NE   LAW ENFORCEMENT

            SEVERAL SMALL BRANCHES DOWN AROUND TOWN AND 1 HALF OF A
            LARGER TREE

&&

WESELY
Special weather statement, Aug 4, 4:56 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
456 PM CDT TUE AUG 4 2015

NEZ075-085-042230-
WEBSTER NE-ADAMS NE-
456 PM CDT TUE AUG 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS AND
NORTHEASTERN WEBSTER COUNTIES UNTIL 530 PM CDT...

AT 456 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUE HILL...OR 21 MILES SOUTH OF HASTINGS...MOVING NORTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLUE HILL...BLADEN...ROSELAND...AYR AND ROSEMONT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4019 9839 4024 9862 4049 9857 4044 9828
      4041 9828
TIME...MOT...LOC 2156Z 195DEG 19KT 4029 9848

SALTZMAN
Special weather statement, Aug 4, 5:15 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
515 PM CDT TUE AUG 4 2015

NEZ062-042245-
HALL NE-
515 PM CDT TUE AUG 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY UNTIL 545 PM CDT...

AT 513 PM CDT...DOPPLER RADAR WAS TRACKING A GUST FRONT AHEAD OF
THUNDERSTORMS. THIS GUST FRONT WAS ALONG A LINE EXTENDING FROM 7
MILES SOUTHEAST OF RAVENNA TO NEAR JUNIATA...AND MOVING NORTHEAST AT
30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE
WINDS MAY INITIALLY OCCUR WITH NO THUNDER OR LIGHTNING.

STRONG THUNDERSTORMS WILL BE NEAR...
  CAIRO AROUND 530 PM CDT.
  DONIPHAN AROUND 540 PM CDT.
  GRAND ISLAND AROUND 545 PM CDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 293 AND 316.

LAT...LON 4104 9829 4070 9829 4070 9872 4104 9872
TIME...MOT...LOC 2213Z 227DEG 24KT 4097 9879 4062 9850

HALBLAUB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:11 PM CDTSpecial Weather StatementGIDSmith34 min
Aug 4, 2:12 PM CDTFlash Flood WarningGIDPhillips3 hr
Aug 4, 3:00 PM CDTSpecial Weather StatementGIDPhillips30 min
Aug 4, 3:05 PM CDTSevere Thunderstorm WarningGIDPhillips25 min
Aug 4, 3:18 PM CDTSevere Thunderstorm WarningGIDJewell27 min
Aug 4, 4:44 PM CDTSpecial Weather StatementGIDPhillips31 min
Aug 4, 5:44 PM CDTSpecial Weather StatementGIDJewell, Smith31 min
Aug 4, 6:20 PM CDTSpecial Weather StatementGIDMitchell10 min
Aug 4, 6:38 PM CDTAreal Flood AdvisoryGIDMitchell5 hr
Aug 4, 6:40 PM CDTSpecial Weather StatementGIDJewell, Mitchell35 min

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.